# SDR VNAA2016100600009

- Difficulty date: October 6, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N251PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7931
- Aircraft time: 29,985 hours, 29,920 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Filter
- Condition: Unknown
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT PACK STATUS MESSAGE AT FL240 DURING CLIMBOUT. THE CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED RIGHT PRSOV SUPPLY INLET FILTER AND PERFORMED CHECKS IAW AMM.  OPS CHECKED GOOD, THE AIRCRAFT WAS RELEASED FOR SERVICE.
